# SDR MWEA96469

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Part number: 4914957
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LONG 20 AND 21L HAD CORROSION AT STA 992 AND AT SHOVEL CLIPS.  REPLACED CLIPS AND LONGERON IAW SRM 53-11-3.
